# SDR AALA201701279008

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 64,216 hours, 23,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3432
- Condition: Failed
- Location: Emergency Light
- Part time: 51,599 hours, 22,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY UNIT EXTERNAL LOAD FAULT ON CIDS.  REPAIRED SEAT MOUNTED EMERGENCY LIGHT WIRES AT ROW 7 AND REPLACED 11WL EMERGENCY POWER SUPPLY IAW TSM 33-51-00-810-808-A.
